I’m the only one awake. Wide awake. It seems to be a norm for me the last few weeks. My mind is playing tricks on me.
During the Christmas holidays, my doctor decided to increase my dosage to twice the amount I was originally taking. But instead of a change in my emotions, it changed me physically. Severe headaches. The kind of pain where it hurts to move my head in any direction. The kind of pain where it hurts to walk. Yeah … that bad.
When I contacted my doctor after 2 weeks (thinking the side effects would subside by then), she changed me back to my original dosage. What a horrible waste of time and money. And since I started back on the old meds I can’t seem break a case of insomnia.
Honestly, I am not sure if I can blame the medication on insomnia, but it sounds legit. I’d rather be asleep by 11pm than to get sleepy around 2am then wake up late the next morning. It seems the wheels start turning when it’s time to rest. Thinking about major house repairs, my new book (release date January 25), looking for a new job, thinking about my next book’s storyline …. and it all comes together late in the midnight night hour.
So, I won’t complain. My thoughts could easily be involuntary and totally uncontrollable in a worse way. I think I will start making myself go to bed a little earlier than usual.
Well believe it or not, writing helped me get sleepy. I’ve dropped the phone in my face twice. Time to call it a night!
Until next time … be blessed!
You must log in to post a comment.